# SDR SWIA202158744

- Difficulty date: March 9, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R311199S
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL9 HAS MULTIPLE SPOTS OF CORROSION FROM FS559.00+80 TO FS621.00     (C-CHECK RO 6/11/2021)    REMOVED CORROSION FROM FLOOR BEAM CAP AT FS 559+112- FS 621 AND FOUND TO BE WITHIN LIMITS IAW REO 601R-53-00-005  REV B DATED 2011-101-06. REMOVED AND REPLACED FLOOR BEAM CAP FROM FS 559+8- FS 559+112 IAW REO 601R-53-51-584 REV -- DATED 2021-04-29 AND CRJ 200 SRM 51-42-34. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED FORM 337. NO WEIGHT CHANGES NOTED
